Pacimol MF Tablet uses, side effects, precautions, substitutes
|Composition||Mefenamic Acid (500mg) + Paracetamol (325mg)|
|Company||Ipca Laboratories Ltd|
|Medicine Type||Analgesic, Antipyretic|
|Route of administration||Oral|
|Uses||Pain, Fever, Headache|
|Side effects||Nausea, Heartburn, Indigestion|
|Precautions||Pregnancy, Alcohol, Hypersensitivity|
General Uses of Pacimol MF Tablet
Pacimol MF Tablet is a combination of two medicines. It is generally used in treating pain, inflammation, and fever.
This medicine helps treat mild to moderate pain. It can be prescribed for the treatment of menstrual (period-related) pain, tooth pain, headache, muscle pain, and dental pain.
Ingredients of Pacimol MF Tablet
Mefenamic acid: It contains mefenamic acid (500mg). It belongs to a class of medications known as NSAIDs (non-steroidal anti-inflammatory drugs). It is generally prescribed for treating pain and inflammation.
Paracetamol: Pacimol MF Tablet contain paracetamol (325mg). It belongs to the class of medicines known as antipyretics. Paracetamol shows both analgesic (pain reducer) and antipyretic (fever reducer) effects.
When Pacimol MF Tablet is prescribed?
Fever: Pacimol MF Tablet can be prescribed for fever. Paracetamol in this medicine helps in lowering body temperature.
Pain and inflammation: This tablet can be prescribed for relieving mild to moderate pain and inflammation.
- Your doctor may prescribe you Pacimol MF Tablet for the treatment of fever and pain.
- You should take this medicine after having a meal to prevent stomach upset.
- Do not take this medicine more often than prescribed by your doctor.
- While using this medicine, you should avoid taking some other medicine that contains paracetamol. Taking too much paracetamol can cause liver damage.
- Do not use this medicine for a longer period of time.
Side effects of Pacimol MF Tablet
Pacimol MF Tablet may show some side effects like:
Alcohol: You should avoid taking Pacimol MF Tablet with alcohol.
Pregnancy: This medicine should be used with caution in pregnant women.
Liver or kidney disease: Pacimol MF Tablet should be used with caution in patients with any liver or kidney disease.
Hypersensitivity: You should avoid taking this medicine if you are hypersensitive (allergic) to any of the ingredients of the Pacimol MF Tablet.
How to use Pacimol MF Tablet?
Take the dose of Pacimol MF Tablet as advised by your doctor.
It is best to take this medicine after having a meal.
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of Pacimol MF Tablet
Store Pacimol MF Tablet at room temperature.
Keep it away from direct sunlight.
Keep it away from kids and pets.
Tell your doctor if:
- You are allergic to mefenamic acid or paracetamol.
- You’ve any liver or kidney disease.
- You are taking some other medicine that contains paracetamol. Taking too much paracetamol can cause serious liver damage.
How does Pacimol MF Tablet work? / Mechanism of action
Mefenamic acid and paracetamol in this tablet work by blocking the formation of prostaglandins in the body. Prostaglandins are generally responsible for pain, inflammation, and fever. Blocking the formation of prostaglandins helps relieve symptoms of pain, inflammation, and fever.
Substitutes of Pacimol MF Tablet
|Mefkind Forte Tablet||Mankind Pharma Ltd|
|Meftal-Forte Tablet||Blue Cross Laboratories Ltd|
Pacimol MF Tablet is generally used in the treatment of pain, inflammation, and fever. It can be used for the treatment of dental pain, headache, muscle pain, and menstrual pain.
No, it is not advised to use Pacimol MF Tablet with the use of alcohol.
You should use Pacimol MF Tablet during pregnancy only if it is prescribed by your doctor.
You should take Pacimol MF Tablet after having a meal. Taking this medicine on an empty stomach may increase the chances of side effects.
No, This medicine would not be effective in treating common cold symptoms. It is generally used in treating pain, inflammation, and fever.
Yes, Pacimol MF Tablet can be used for fever. This medicine helps lower body temperature.
Pacimol MF Tablet is a combination of two medicines i.e. mefenamic acid and paracetamol. It is generally used in the treatment of pain, inflammation, and fever.
This medicine can be used in the treatment of mild to moderate pain. It can help relieve dental pain, muscle pain, menstrual (period-related) pain, and dental pain.
This medicine should be used with caution in patients with any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.